Skip to Content

Has anyone had any large amounts of hair loss?

Responses (1)

Anonymous 31 Jul 2010

Hi, I have not taken this medication. I will list all the side effects for future reference.

And no hair los is not a side effect of this medication. Contact your doctor on monday.- Good luck.

Get emergency medical help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat.

Call your doctor at once if you have any of these serious side effects:

unusual muscle weakness, tenderness, or pain;
nausea, stomach pain, low fever, loss of appetite, dark urine, clay-colored stools, jaundice (yellowing of the skin or eyes);
chest pain; or pancreatitis (severe pain in your upper stomach spreading to your back, nausea and vomiting, fast heart rate).

Less serious side effects may include:

numbness or tingly feeling;
mild stomach pain, diarrhea;
tired feeling;
headache;
dizziness;
depressed mood;
runny or stuffy nose, cold symptoms;
joint pain, back pain; or
cough.

You may report side effects to FDA at 1-800-FDA-1088.

I hope this information helps.- Take care

travelwoman57 2 Aug 2010

thank you seeing doctor tomorrow.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions